# SDR SWAA2020042033738

- Difficulty date: March 23, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221EF HAS DAMAGE ON THE UPPER SKIN / REPAIRED DAMAGE ON THE UPPER SKIN ON FWD CABIN FLOOR PANEL 221EF IAW SRM 53-00-50-2R-1.
